Skip to Content

Join the 'Mania' group to help and get support from people like you.

Mania Questions

Related terms: Manic Disorder, Hypomania

 Clear

We found 248 questions associated with the 'Mania' topic.

What is a proper diet to go on with lithium?

Posted 4 Sep 2013 by lighterman 2 answers

low fat low carb low calorie high protein sugar free

Are thier any anti depressants that don't cause weight gain?

Posted 23 Mar 2010 by booboo02 7 answers

I've been taking Bupropion for depression (as well as lithium) as it seems like the only drug that does not cause me to gain weight. After some research and answeres some of you have provided me with, bupropion and lithium may not be the best combination of drugs. Also, being bipolor I wonder ...

Lithium & Abilify are not a good combo for me. What should I Take Instead, for Bipolar Mania?

Posted 6 days ago by RIGGER_JIM 1 answer

I currently take 30mg Abilify and 900mg lithium carbonate, daily. I was on Abilify, Depakote, and Zyprexa, and that wasn't good either. I kept getting blood work done, and it kept coming back worse and worse for my liver. So now I take Lithium and Abilify. Intially, I lost 20 lbs, but now ...

I too about 3.6mg of lithium 2 days ago?

Posted 13 days ago by UghLife 2 answers

Now I'm constantly tired and feeling sick my abdomen is hurting so bad and I'm feeling ill could this be connected I haven't been to see a doctor

Depakote ER Weight Gain?

Posted 20 Mar 2017 by Newyorkgal35 1 answer

My Dr. is wanting to take me off Trileptal and try me again on Depakote ER. I am not remembering if this is one of the many meds I gained weight on. Very worried about trying it again but, the Trileptal doesn't seem as effective anymore. Any insight to others experiences?

Insomnia/Mania with Abilify?

Posted 6 Feb 2017 by wow1115 1 answer

so, I have been told that I have treatment resistant depression... I have been taking 160 of cymbalt and 450 of wellbutrin for a while now, but it has not been doing much for me. my doctor recently added Abilify (5) maybe four days ago. Sense then I have not slept except for maybe three hours in ...

Asenapine - Diagnosed Bipolar and BPD?

Posted 8 Feb 2017 by Tyler1975 0 answers

I take Lamictal. Recently my psychiatrist added Saphris because I was still having mania as well as depression with suicidal ideation. I was wondering if anyone had any problems with the Saphris. I also take Xanax for anxiety. Just wanted some input.

Has anyone experience hypomania while on Latuda?

Posted 6 Dec 2016 by FSU1989 2 answers

I have seen 3 prestigious psychiatrist in the past 3 years. 2 said there is no way Latuda can cause hypomania. One said it is very rare but he has seen it. My phd therapist said she had a client that got that way while on Latuda.

Can an unusually high dose of prednisone - 160mg per day - cause a psychotic break?

Posted 25 Oct 2016 6 answers

Thank you to all my friends here, your concern is very touching! This overdose (doctor investigated and admitted that he mistakenly wrote my prescription for FOUR times the dose that he meant to write it for). It actually took me months, no, I take that back, YEARS, to overcome all the negative ...

Fluvoxamine - Does it get worse before it gets better?

Posted 12 Nov 2016 by Michellemelendy98 1 answer

I've been doing the trial and error with many medications I was diagnosed with Psychosis which was because my OCD that got so out of hand I turned manic. Latuda worked great but my new psychiatrist has added many and taken away some I just got off lamictal and weaning off Zoloft because ...

Bipolar I or schizoaffective disorder treatment?

Posted 29 Oct 2016 by mimi7 1 answer

My son is about 16 years old, he is suspected as Bipolar I (mania) or schizoaffective disorder, He used Valproat 650mg/day to stablise his mode and abilify 2.5mg/day to treat his psychosis. Valproat seams not effective, abilify is very effective and he lives a normal life, but he got blurred ...

I just started taking Lithium this morning. What can I expect within the next few hours and days?

Posted 30 Jan 2012 by Serpenteyes 4 answers

My dose is 300mg in the morning and 300mg at night... and then after 5 days I am to go to 300mg in the morning to 600mg at night. How much water a day should I drink? I read that was important. Thanks for answering.

Gabapentin - How long does it take to start feeling an effect?

Posted 7 Aug 2016 by Creamsoda 2 answers

I have been on 200 mg 3x/day for a little over a month for anxiety/mania and I feel no effect from it. Is my dosage too small, or have I not waited long enough for it to take effect? I have a constant feeling like I'm hyped up on caffeine or something and nothing seems to help!

Lithium - How much litium needed to od and do the symptoms start immediately?

Posted 3 Aug 2014 by kitkongkat 2 answers

Took 4000 mgs over the last couple of days...

Page 1 2 3 ... Next

Ask a Question

Further Information

Related Condition Support Groups

Bipolar Disorder

Related Drug Support Groups

lithium, Depakote, risperidone, Risperdal, allopurinol, Depakote ER, Haldol, divalproex sodium, haloperidol, view more... Thorazine, valproic acid, chlorpromazine, Depakote Sprinkles, Haldol Decanoate, Lithobid, Eskalith, Stavzor, Eskalith-CR, Lithonate, Lithotabs, Ormazine

Search this Group